# SDR DALA2024032003547

- Difficulty date: March 7, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Chafed
- Location: Belley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY PANEL 193 D HAS CHAFING DAMAGE AROUND EDGE OF PANEL. REPAIRED CHAFFING DAMAGE AROUND EDGE OF PANEL 193D PER B737 SRM 51-70-05-2R-6.
